Aa
A
A
Close
Avatar universal
Jaundice after liver transplant
My brother-in law has had a liver transplant in April 3, 2015. It had been working well till Jaundice occurred.
His medication list were (are):
8:00am   Entecavir tablet 0.5mg, Cellcept 0.5g, Prednisone acetate tablet 10mg, Nexium 20mg, Uniscope Eph 250mg;
9:00am: Tacrolimus 2-2.5mg;
8:00pm almost the same as these taken at 8:00am without Entecavir tablet;
9:00pm the same as these taken at 9:00am.

Jaundice symptom started in mid May. And always have fever together.
Examinations the hospital had includes: blood test, MRI, needle-biopsy, blood culture and deep fungal infection G/GM determination and etc.
Pathological analysis showed: stem cells were somewhat damaged due to medicine action.
Measures the hospital has taken mainly are:
(1) installed the L-bracket then T-bracket to make sure the bile duct is dredged;
    Firstly L-bracket caused pancreatitis, but now seems no pain caused by pancreatitis.
(2) used hormone for a few days; (it helped to reduce the pain but cannot last once stopped)
(3) changed Tacrolimus to Xiluomosi. Now use Tacrolimus instead of Xiluomosi again but stop using cellcept.

Looking forward to some suggestion about the reason and next step for Jaundice and fever.
I am not a professional medical person. Any details you need just feel free to contact me. Thanks for your time.



Cancel
1 Answers
Page 1 of 1
163305 tn?1333672171
I just saw this but any transplant patient who has jaundice needs to call their transplant team/and or doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Transplants Community Resources